Psoriasis Induced by Tumor Necrosis Factor-Alpha Antagonist Therapy: Case Series and Literature Overview


Creative Commons License

SARPEL T. , BAŞARAN S. , AKCAM F. D. , GÜNAŞTI S. , DENLI Y.

TURKISH JOURNAL OF RHEUMATOLOGY, cilt.25, ss.91-94, 2010 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 25 Konu: 2
  • Basım Tarihi: 2010
  • Doi Numarası: 10.5152/tjr.2010.09
  • Dergi Adı: TURKISH JOURNAL OF RHEUMATOLOGY
  • Sayfa Sayısı: ss.91-94

Özet

Although tumor necrosis factor-alpha (TNF-alpha) antagonists are shown to be effective in the treatment of psoriasis, induction of psoriatic skin lesions have been seen in patients with different rheumatic conditions who were treated with TNF-alpha antagonists. In this case series, we report four cases that developed psoriatic lesions; in one of the cases, psoriasis was associated with two different TNF-alpha antagonists.